# SDR CA970620016

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 3710 · Vacuum Distribution System
- Part: Vacuum Pump
- Part number: 442CW6
- Condition: Failed
- Location: Sheared Drive
- Part time: 422 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE VACUUM PUMP QUIT DURING CRUISE FLIGHT. PUMP HAD 422 HOURS ON IT AND THE ENGINE HAD 100.5 SINCE OVERHUAL.
